MathSciNet Relay Station
MathSciNet bibliographic data
MR993908 11S40 (05A30)
Satoh, Junya $q$-analogue of Riemann's $\zeta$-function and $q$-Euler numbers. J. Number Theory 31 (1989), no. 3, 346–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement